Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from constipation. Taking Laxatives, noticed blood. Suggestion?

hi. i have been taking laxatives to help get rid of the constipaion iam feeling but as i use the bathroom i notive some blood coming out its not real strong but it;s enough to make me get a little nervoius that it might be some thing els ...but maybe since ive been using the bathroom alot it might have agitated something
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

The most common reason of the blood in stool are hemorrhoids. Such blood is usually bright red and only on the surface of the stool. But it is very important to make sure that this is only hemorrhoids causing such blood, That is why you should have colonoscopy performed especially that you do suffer from constipations as well. This test is very important to rule out any other reasons of blood in stool like colon polyps or colon cancer.

Hope this will help.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor